RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 33, Issue 5  


Operational calculus on a complex semisimple Lie group
D. P. Zhelobenko
931
The Castelnuovo–Enriques contraction theorem for arbitrary dimension
B. G. Moishezon
974
Locally semiuniversal flat deformations of isolated singularities of complex spaces
G. N. Tyurina
1026
On regularity of first-degree prime divisors of an imaginary quadratic field
A. P. Novikov
1059
Adèles and integral representations
Yu. A. Drozd
1080
Investigation of the Green's function for differential operators with almost periodic coefficients
V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii
1089
On the density of probability measures of diffusion-type processes
R. Sh. Liptser, A. N. Shiryaev
1120
On the order of approximation of convex functions by rational functions
A. P. Bulanov
1132
Analog of Torelli's theorem for two-dimensional bundles over algebraic curves of arbitrary genus
A. N. Tyurin
1149
On the number of points of a hyperelliptic curve over a finite prime field
S. A. Stepanov
1171
On the Čebyšev quadrature formula
J. Geronimus
1182
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019